On the type and the standardform of induced UA representations

Share/Save/Bookmark

Broek van den, P.M. (1979) On the type and the standardform of induced UA representations. Letters in mathematical physics, 3 (2). pp. 151-159. ISSN 0377-9017

[img]
Preview
PDF
310Kb
Abstract:We derive to which of the three types an irreducible UA representation which is obtained with the procedure of generalised induction belongs. We analyse the question whether or not the irreducible induced UA representations are on standardform. The results hold as well for induced PUA representations.
Item Type:Article
Copyright:© 1979 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64073
Official URL:http://dx.doi.org/10.1007/BF00400071
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page